MathSciNet Relay Station
MathSciNet bibliographic data
MR1485063 93B05 (35B37 35K60 93C20)
Díaz, J. I.; Henry, J.; Ramos, A. M. On the approximate controllability of some semilinear parabolic boundary-value problems. Appl. Math. Optim. 37 (1998), no. 1, 71–97.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement